• Lynn916's Avatar

    Lynn916 posted an update

    Femara. and hair loss.
    got a call back from onc nurse. doctor said Femara doesn't cause hair loss or thinning. HMM !!! well i see thinning in crown area ..she is going to call me back with suggestion ...
    i have thick hair and before chemo, had no issues with losing my hair during treatment ..i loved it short, kept it buzzed during the summer months, worn all kinds of hats :)
    I don't even color it anymore, salt n pepper color and growing out (still short) but i see that it is thinning...since Ive been taking Femara.

    1 Comment
    • GregP_WN's Avatar
      GregP_WN

      Sometimes they just don't know all the things that will happen to us, and sometimes they have no answer for me when I explain something off the wall that happened to me. I've found their standard answer when they just don't know what to say is, "yes, that sort of thing can happen" Easy out! Hope you grow back nice and thick.

      over 6 years ago
  • Lynn916's Avatar

    Lynn916 started following

  • Lynn916's Avatar

    Lynn916 asked a questionBreast Cancer

    Hair is Thinning..:(

    5 answers
    • debsweb18's Avatar
      debsweb18

      I take Aromasin and my hair is thinning. However I find it falls out more in the summer and grows back some during the winter. My hairdresser keeps an eye on it.

      over 6 years ago
    • Lynn916's Avatar
      Lynn916

      hi
      got a call back from onc nurse. she said doctor said Femara doesn't cause hair loss or thinning. HMM !!! well i see thinning in crown area !! she is going to call me back with suggests ...
      i have thick hair before chemo, had no issues with lossing my hair during treatment ..i loved it short, kept it buzzed during the summer months, worn all kinds of hats :)
      I dont even color it anymore, its a nice and salt n pepper color and letting it grow out (still short) but i see that it is thinning...so i will see what the nurse says when she calls back ..

      over 6 years ago
    • cmbaum's Avatar
      cmbaum

      I have the same issue during the summer. I started using shampoo and conditioner called Nioxin. While my thinning still continued it definitely lessen it.

      over 6 years ago
  • Lynn916's Avatar

    Lynn916 wrote on rosevillemom's wall

    hi Terry
    hope all is well with you. I'm doing ok in my 2nd week of radiation treatment...feeling tired. No I haven't taken any classes at the Wellness center, i still go to support group. Take care, Lynn

  • Lynn916's Avatar

    Lynn916 wrote on rosevillemom's wall

    hi i doing very well, enjoying the nice weather. i had chemo on the 3rd March. i had a few side effects for about the 1st week. i slept alot. My friends checked on me. My next chemo cycle on the 24th of March. I will probably go to support group this Tuesday. how are you doing?

  • Lynn916's Avatar

    Lynn916 asked a questionBreast Cancer

    anyone had a problem with swallowing difficulty with decadron??

    • cam32505's Avatar
      cam32505

      I would ask your onc about this issue. You might have an allergic reaction to the steroids. My mother has had problems with steroids in the past, where they made her swell, instead of reducing the inflamation. This can be a serious problem. I'm sure they can adjust the dosage or try a different steroid.

      over 7 years ago
    • Lynn916's Avatar
      Lynn916

      thanks, called doc about swallowing problem, said my mouth getting dry..using baking soda, salt, water..drinking alots of water and using biotene tooth paste, mouth wash. :o)

      over 7 years ago